# SDR UALA2008111305591

- Difficulty date: September 4, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 45,142 hours, 5,405 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT MAIN GALLEY WALL EMERGENCY LIGHT FWD OF GALLEY AND LT SIDE INOP.  REPLACED TWO LIGHTS & TWO FEEDERS.  OP CHECKS NORMAL.
